Skip to Content

Does this medication cause any discoloration in the skin?

Responses (1)

Marvell 13 Mar 2011

Could you please add the name of the medicine you are referring to.

JessieC09 13 Mar 2011

The medicine is Triamcinnolone ointment. This was prescribed for my 6 year old daughter and she is bi-racial and just wondered if it would discolor her skin, the area is on her face that will be treated.

Marvell 14 Mar 2011

Discoloration of the skin CAN happen (so it may or may not happen) with triamcinolone ... and it is classed as a serious side effect, and you will need to see the doctor as soon as possible.

Triamcinolone Cream

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Triamcinolone Cream:

Dryness; mild burning, irritation, or itching.

Seek medical attention right away if any of these SEVERE side effects occur when using Triamcinolone Cream:

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions